# SDR USAA040744

- Difficulty date: October 11, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N521AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23856
- Engine: Cfmint CFM563B2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Part time: 52,509 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT, C5; SKIN WITH .5 INCH GOUGE, STA 767 AT 22L JUST BELOW STRINGER.  DRILLED HOLE TO .250 INCH DIA, INSTALLED RIVET WET IAW SRM 53-00-01, FIG 219.
